# SDR SWIA202054881

- Difficulty date: October 22, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,636 hours, 27,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DAMAGE TO THE PAX DOOR TOP EDGE IN PRIMER THAT NEEDS EVALUATED/REPAIRED.  PLOT, MAP, AND EVALUATED DAMAGE.  IF THE DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.  C-CHECK RO 12/14/2020.  REMOVED DAMAGE TO PAX DOOR FWD TOP EDGE, REF CRJ700 SRM.  REMOVED/REINSTALLED THE PAX DOOR FWD TOP CORNER CAP TO FOM.  COMPLIED WITH MHIRJ REO.  NO NDT DEFECTS NOTED.
